Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On nowhere monotone functions


Author: Clifford E. Weil
Journal: Proc. Amer. Math. Soc. 56 (1976), 388-389
DOI: https://doi.org/10.1090/S0002-9939-1976-0396870-2
MathSciNet review: 0396870
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: The existence of everywhere differentiable but nowhere monotone functions is established using the Baire Category Theorem, and the relatively easy fact that there are nontrivial bounded derivatives with a dense set of zeros.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0396870-2
Article copyright: © Copyright 1976 American Mathematical Society